# SDR C1HA200397003

- Difficulty date: January 23, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 FIRE DETECTOR LOOP LIGHT ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED NR 1 PYLON FIRE LOOP IAW MM 26-14-01, OPS CHECK GOOD.
